American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A10) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] O. E. Kamenshchikova and T. O. Yanevich. An approximation of $L_p(\Omega)$ processes. Theor. Probability and Math. Statist. 83 (2011) 71-82. MR 2768849.
Abstract, references, and article information   
View Article: PDF

[2] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69. MR 2768848.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1